Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Took emergency contraceptive pill after having unprotected sex. Having vaginal bleeding. Is it due to medication or implantation bleeding?

Hi, I have had unprotected sex on sunday morning at 2am (after finishing my period on saturday night) and i took the morning after pill on Monday night at 730pm. Since monday evening i have had vaginal blood discharge (just like a period). Also, after taking the pill, i had normal bowel movements around two hours later. Should i be worried about the vaginal blood discharge (does it mean it is implantation bleeding?) and also should i take another pill since i had bowel movements? Thanks!
Asked On : Thu, 23 Aug 2012
Answers:  2 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
History noted. From your history its clear cut that this does not lead to pregnancy. The pill you have taken in precaution is fine. No need at all to repeat it due to bowel movement you had 2 hours later. Regarding the vaginal discharge, it is the remnant of your normal periods which will be there if intercourse occurs 2 or 3 days after regular periods. Nothing to worry.
Good day.
Answered: Thu, 23 Aug 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi, Niktick,
Thanks for query.
As you had taken emergency contraceptive pill within 48 hours of sex and you had sex in safe period i.e. on first day of your cycle so there is no chance of having pregnancy.
Ok and bye.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor